The independence of the distributivity conditions in groupoids

Klukovits, Lajos: The independence of the distributivity conditions in groupoids. In: Acta scientiarum mathematicarum, (49). pp. 93-100. (1985)

[img]
Preview
Cikk, tanulmány, mű
math_049_093-100.pdf

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1985
Volume: 49
ISSN: 0001-6969
Page Range: pp. 93-100
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 100. p.
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:30
URI: http://acta.bibl.u-szeged.hu/id/eprint/15052

Actions (login required)

View Item View Item